# SDR AALA20161221015

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 19,734 hours, 7,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT LEFT OVERWING AFT DOOR HAS A DETACHED LENS COVER.  SECURED LENS COVER IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
